Sharp Condition for Global Existence of Supercritical Nonlinear Schrödinger Equation with a Partial Confinement

Cheng-lin WANG, Jian ZHANG

PDF(136 KB)
Acta Mathematicae Applicatae Sinica(English Series) ›› 2023, Vol. 39 ›› Issue (1) : 202-210. DOI: 10.1007/s10255-023-1035-x
ARTICLES

Sharp Condition for Global Existence of Supercritical Nonlinear Schrödinger Equation with a Partial Confinement

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2023, 39(1): 202-210 https://doi.org/10.1007/s10255-023-1035-x

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(136 KB)

Accesses

Citation

Detail

Sections
Recommended

/